Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 43, NWS Jackson, MS

January 21, 2017Forrest County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jan 21, 2017, 7:49 PM CST for Forrest County, Mississippi. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 21, 2017, 7:49 PM CST (01:49 UTC)
Expired
Jan 21, 2017, 8:15 PM CST
In force
26 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Forrest County, MS

The radar

The Mobile radar (KMOB), 103 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 21, 7:54 PM CSTHAIL 17 Wsw Brooklyn, MSQUARTER SIZE HAIL ON PISTOL RIDGE ROAD...REPORTED BY HATTIESBURG EOC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 3:29 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1796 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
4.0
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted.

561 
WUUS54 KJAN 220149
SVRJAN
MSC035-220215-
/O.NEW.KJAN.SV.W.0043.170122T0149Z-170122T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
749 PM CST SAT JAN 21 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southeastern Forrest County in southeastern Mississippi...

* Until 815 PM CST

* At 749 PM CST, a severe thunderstorm was located 8 miles southeast
  of Lumberton, or 13 miles northwest of Wiggins, moving northeast at
  55 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Maxie around 800 PM CST. 
  Brooklyn around 805 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CST for southeastern
Mississippi. A tornado watch also remains in effect until 300 AM CST
for southeastern Mississippi.

LAT...LON 3100 8934 3100 8935 3104 8935 3116 8915
      3100 8915 3100 8914 3091 8914 3091 8934
TIME...MOT...LOC 0149Z 236DEG 47KT 3094 8934 

HAIL...1.25IN
WIND...60MPH
 
$$

EC
2 follow-up statements
272 
WWUS54 KJAN 220154
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
754 PM CST SAT JAN 21 2017

MSC035-220215-
/O.CON.KJAN.SV.W.0043.000000T0000Z-170122T0215Z/
Forrest MS-
754 PM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SOUTHEASTERN FORREST COUNTY...

At 754 PM CST, a severe thunderstorm was located near Maxie, or 11
miles northwest of Wiggins, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Brooklyn around 805 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for southeastern
Mississippi.

LAT...LON 3100 8934 3100 8935 3104 8935 3116 8915
      3100 8915 3100 8914 3091 8914 3091 8934
TIME...MOT...LOC 0154Z 235DEG 44KT 3098 8927 

HAIL...1.25IN
WIND...60MPH
 
$$

EC
586 
WWUS54 KJAN 220203
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
803 PM CST SAT JAN 21 2017

MSC035-220215-
/O.CON.KJAN.SV.W.0043.000000T0000Z-170122T0215Z/
Forrest MS-
803 PM CST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SOUTHEASTERN FORREST COUNTY...

At 803 PM CST, a severe thunderstorm was located over Brooklyn, or 12
miles north of Wiggins, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
southeastern Forrest County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for southeastern
Mississippi.

LAT...LON 3100 8934 3100 8935 3104 8935 3116 8915
      3100 8915 3100 8914 3091 8914 3091 8934
TIME...MOT...LOC 0203Z 234DEG 44KT 3104 8920 

HAIL...1.25IN
WIND...60MPH
 
$$

EC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 7:09 PM CST, 40 minutes earlier.

Area forecast discussion, Jan 21, 7:09 PM CST, 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
709 PM CST Sat Jan 21 2017

...ANOTHER ROUND OF SEVERE STORMS IS EXPECTED TONIGHT...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
VFR conditions were still being observed at 01Z but regional radars
were showing an increase in convection south and west of the area.
Flight conditions will deteriorate during the next several hours as
numerous TSRAs move across the area. Severe storms are expected with
hail greater than golfball size...winds in excess of 50kts and
tornadoes possible. TSRA/SHRA activity wl continue Sunday although no
severe storms are expected. Cigs wl likely remain MVFR/IFR Sunday as
an upper level low moves across north MS. /22/

&&

.DISCUSSION...Tonight through Sunday...Mid afternoon surface
analysis had a stalled boundary just south of Highway 84 and a 994mb
low near the Texas panhandle. Mid afternoon water vapor imagery/RAP
analysis had a closed low spinning over the Texas/Oklahoma
panhandles. Our CWA was located upstream from the low in an
increasingly diffluent flow region with increasing waa ahead of the
approaching low pressure system. This will result in the stalled
boundary lifting north this evening across our CWA and becoming the
focus for severe storms. The favored quad of >100knot upper level
jet will move into our area this evening. The approaching cold core
low will steepen mid level lapse rates to 7-8C/km leading to
vertical totals in the lower 30s. This combined with 20-30 knots of
0-1 km bulk shear and 60-70 knots 0-6 km bulk shear will promote
very robust rotating updraft with all modes of severe weather
possible. The best parameters for large hail is expected over the
western half of our CWA while the greatest potential for tornadic
development is expected across the southern half of our CWA. In
addition, there will exist the threat for damaging winds and locally
heavy downpours areawide. Due to antecedent conditions our southern
zones may have the greatest chance of experiencing minor runoff
issues. The severe convection looks to lift northeast of our CWA by
3am however, the cold core low will track across north MS through
Sunday and prolong rain chances into the evening. /22/

Sunday night through Tuesday: Showers will linger, especially over
the northeast portion of the area, into Sunday evening as the mid
level low lingers across North AL pushing into the southern
Appalachians. A cooler but seasonable airmass will move into the
area as surface flow veers around to northwesterly behind the
departing surface cyclone. Cooler conditions will continue into
Monday, but as a ridge axis shifts across the area Monday night,
return flow will bring a quick warm up on Tuesday ahead of a weaker
storm system approaching the region. High temps are expected to
return to the 70s across the southwest part of the area.

Tuesday night through next Saturday: A relatively weak cold front
will pass across the area Tuesday night into Wednesday. Negligible
upper forcing will accompany this system and upper flow trajectories
will be close to parallel to the surface front. In addition, it
appears the warmth/moisture surge ahead of this front will be
insufficient to produce the instability needed for storms. Still,
scattered showers will be possible especially over the southeastern
half of the area. A surface high will build over the region
beginning Thursday, bringing dry conditions through the remainder of
the week with temps returning closer to seasonal norms. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       57  66  45  58 /  74  48  30   3
Meridian      58  66  45  57 /  73  64  34   6
Vicksburg     57  64  44  59 /  81  28  18   2
Hattiesburg   60  68  47  61 /  70  41  13   2
Natchez       57  65  44  62 /  73  20  11   1
Greenville    55  62  42  55 /  86  56  30   2
Greenwood     56  64  43  55 /  85  67  47   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DL/22
Hazardous weather outlook, Jan 21, 7:32 PM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
732 PM CST SAT JAN 21 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>066-072>074-230145-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
732 PM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

TORNADOES
THREAT...SIGNIFICANT
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...SIGNIFICANT
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT. HAIL UP TO TENNIS BALL
SIZE AND DAMAGING WIND GUSTS OF 60 TO 70 MPH ARE EXPECTED. A FEW
TORNADOES ARE LIKELY AND A STRONG TORNADO CANNOT BE RULED OUT. IN
ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ018-019-025>039-230145-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-
732 PM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

TORNADOES
THREAT...ELEVATED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY TONIGHT. HAIL UP TO GOLFBALL
SIZE AND DAMAGING WIND GUSTS OF 60 MPH ARE EXPECTED. A FEW
TORNADOES ARE POSSIBLE AND A STRONG TORNADO CANNOT BE RULED OUT.
IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.PNG)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

21

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.WEATHER.GOV/JAN/SAFE
LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

CURRENT WATCHES AND WARNINGS...
   WWW.WEATHER.GOV/JAN/SAFE

LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/ONLINE/
...ADDITIONAL URLS FOR FLOODING ISSUES...

CURRENT WATCHES AND WARNINGS...
   WWW.WEATHER.GOV/JAN/SAFE_HEAVYRAIN

OBSERVED PRECIPITATION IMAGES...
   WWW.WEATHER.GOV/JAN/PRECIPMAPS

LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

RIVER FORECAST CENTER...
   WWW.WEATHER.GOV/LMRFC/
SIGNIFICANT RIVER FLOOD OUTLOOK...
   WWW.WPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML
DAY 1 THROUGH 3 EXCESSIVE RAINFALL...
   WWW.WPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML
EXCESSIVE RAINFALL DISCUSSION...
   WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML
DAY 1 THROUGH 7 QPF...
   WWW.WPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML
QPF DISCUSSION...
   WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFPFD.HTML
   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jan 21, 7:43 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
743 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             ARCHIE                  31.58N 91.97W
01/21/2017  E1.25 INCH       CATAHOULA          LA   PUBLIC

&&

EC
Special weather statement, Jan 21, 7:43 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
743 PM CST SAT JAN 21 2017

MSZ074-220215-
Forrest MS-
743 PM CST SAT JAN 21 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORREST COUNTY
UNTIL 815 PM CST...

At 742 PM CST, Meteorologists were tracking a strong thunderstorm 8
miles south of Lumberton, or 8 miles northeast of Poplarville, moving
northeast at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Maxie around 755 PM CST.
  Brooklyn around 800 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 900 PM CST for southeastern
Mississippi.

LAT...LON 3100 8934 3100 8935 3104 8935 3116 8915
      3100 8915 3100 8914 3091 8914 3091 8934
TIME...MOT...LOC 0142Z 240DEG 49KT 3090 8940

BYB
Special weather statement, Jan 21, 7:47 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
747 PM CST SAT JAN 21 2017

MSZ048-049-220230-
Hinds MS-Rankin MS-
747 PM CST SAT JAN 21 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN AND SOUTHEASTERN
HINDS COUNTIES UNTIL 830 PM CST...

At 747 PM CST, Meteorologists were tracking a strong thunderstorm
near Crystal Springs, moving northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Terry around 755 PM CST.
  Whites around 800 PM CST.
  Byram around 805 PM CST.
  Florence around 810 PM CST.
  Richland and Monterey around 815 PM CST.
  Pearl around 820 PM CST.
  Brandon and Flowood around 825 PM CST.
  Fannin around 830 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 300 AM CST for central
Mississippi.

LAT...LON 3240 9013 3240 9007 3244 9007 3244 9005
      3249 9000 3235 8978 3205 9010 3205 9039
TIME...MOT...LOC 0147Z 217DEG 36KT 3200 9030

byb

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:43 PM CSTSpecial Weather StatementJANForrest32 min
Jan 21, 7:47 PM CSTSpecial Weather StatementJANRankin43 min
Jan 21, 8:02 PM CSTSpecial Weather StatementJANWarren28 min
Jan 21, 8:05 PM CSTSevere Thunderstorm WarningJANHinds, Warren55 min
Jan 21, 8:09 PM CSTSevere Thunderstorm WarningJANJefferson36 min
Jan 21, 8:15 PM CSTSevere Thunderstorm WarningJANRankin60 min
Jan 21, 8:18 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson57 min
Jan 21, 8:31 PM CSTTornado WarningJANAdams, Jefferson41 min
Jan 21, 8:35 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin43 min
Jan 21, 8:36 PM CSTTornado WarningJANCopiah, Franklin, Jefferson, Lincoln54 min
Jan 21, 8:50 PM CSTSevere Thunderstorm WarningJANForrest, Lamar55 min
Jan 21, 8:56 PM CSTSevere Thunderstorm WarningJANMadison, Yazoo45 min
Jan 21, 8:57 PM CSTSevere Thunderstorm WarningJANScott63 min
Jan 21, 9:04 PM CSTTornado WarningJANHinds, Madison13 min
Jan 21, 9:05 PM CSTTornado WarningJANScott55 min
Jan 21, 9:20 PM CSTSevere Thunderstorm WarningJANBolivar, Washington55 min
Jan 21, 9:26 PM CSTSevere Thunderstorm WarningJANRankin, Simpson47 min
Jan 21, 9:38 PM CSTSevere Thunderstorm WarningJANWashington67 min
Jan 21, 9:44 PM CSTSevere Thunderstorm WarningJANNeshoba, Newton41 min
Jan 21, 9:44 PM CSTSevere Thunderstorm WarningJANRankin, Smith46 min
Jan 21, 9:53 PM CSTSevere Thunderstorm WarningJANRankin24 min
Jan 21, 9:58 PM CSTTornado WarningJANNeshoba, Newton12 min
Jan 21, 10:02 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington43 min
Jan 21, 10:08 PM CSTSevere Thunderstorm WarningJANSmith41 min
Jan 21, 10:12 PM CSTSevere Thunderstorm WarningJANLauderdale, Newton63 min
Jan 21, 10:28 PM CSTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington, Yazoo36 min
Jan 21, 10:38 PM CSTSpecial Weather StatementJANNeshoba, Newton52 min
Jan 21, 11:02 PM CSTSpecial Weather StatementJANHolmes, Yazoo43 min
Jan 21, 11:17 PM CSTSpecial Weather StatementJANClarke, Kemper, Lauderdale43 min
Jan 22, 5:18 AM CSTWind AdvisoryJANBolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more22 hr
Jan 22, 6:27 AM CSTSpecial Weather StatementJANJasper, Smith48 min
Jan 22, 3:40 PM CSTSpecial Weather StatementJANMadison35 min
Jan 22, 3:42 PM CSTSpecial Weather StatementJANChoctaw33 min
Jan 22, 4:17 PM CSTSpecial Weather StatementJANLauderdale28 min
Jan 22, 4:47 PM CSTSpecial Weather StatementJANKemper28 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.